|NEW MEDICATION FOR WASTING SYNDROME
May 1, 2000
I WAS DIAGNOSED HIV+ SEVEN YRS AGO. MY DOCTOR HAS DIAGNOSED ME WITH WASTING SYNDROME AND HE SAID IT IS BECAUSE OF THE MEDICATION (CRIXIVAN, ZERIT, AND EPIVIR). A FRIEND OF MINE HEARD ABOUT A NEW MEDICATION TO TREAT THIS CONDITION, PUBLISHED IN POZ MAGAZINE, BUT WE DON'T HAVE THE NAME. WOULD YOU KNOW THE NAME OF THIS MEDICATION SO I CAN INFORM MY DOCTOR WHO HAS NO IDEA ABOUT THIS MEDICATION?
Response from Dr. Fisher
I read POZ regularly. I am not aware of a new medication to treat wasting. We do have several approved medications for wasting including anabolic steroids such as oxandrolone as well as appetite stimulants and growth hormone. If you find out what this new medication is, please write back.
Alvan Fisher, M.D.
Med changes to slow facial wasting
undecanoate vs. cypionate/enanthate
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Does Nuvaring Cause Vaginal Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.